# SDR UPS05245510

- Difficulty date: September 11, 2005
- Submitted: September 28, 2005
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- Aircraft time: 53,694 hours, 41,775 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 340
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM TOP ANGLE AT BS 340 RBL 24.  REPAIR CARRIED OUT IAW SRM 51-30-2, 53-10-8 AND 53-10-1.
